Journal of the Mathematical Society of Japan

On quasiconformal deformations of transversely holomorphic foliations


Full-text: Open access


Existence of complex codimension-one transverse structure is studied using the complex dilatation. As an application, a version of quasiconformal surgeries of foliations is considered.

Article information

J. Math. Soc. Japan, Volume 57, Number 3 (2005), 725-734.

First available in Project Euclid: 14 September 2006

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 37F75: Holomorphic foliations and vector fields [See also 32M25, 32S65, 34Mxx]
Secondary: 32S65: Singularities of holomorphic vector fields and foliations 30C62: Quasiconformal mappings in the plane 57R32: Classifying spaces for foliations; Gelfand-Fuks cohomology [See also 58H10]

foliations holomorphic structures quasiconformal mappings


ASUKE, Taro. On quasiconformal deformations of transversely holomorphic foliations. J. Math. Soc. Japan 57 (2005), no. 3, 725--734. doi:10.2969/jmsj/1158241932.

Export citation


  • L. V. Ahlfors, Lectures on quasiconformal mappings, D. Van Nostrand Co., Inc., Toronto, Ont.-New York-London, 1966.
  • T. Asuke, Invariance of the Godbillon-Vey class by $C^1$-diffeomorphisms for higher codimensional foliations, J. Math. Soc. Japan, 51 (1999), 655–660.
  • T. Asuke, Residues of the Bott class and an application to the Futaki invariant, Asian J. Math., 7 (2003), 239–268.
  • M. Brunella, On transversely holomorphic flows I, Invent. Math., 126 (1996), 265–279
  • Y. Carrière, Flots riemanniens, Transversal structure of foliations, Toulouse, 1982, Astérisque, 116, 1984, 31–52.
  • E. Ghys, On transversely holomorphic flows II, Invent. Math., 126 (1996), 281–286.
  • E. Ghys, X. Gomez-Mont and J. Saludes, Fatou and Julia Components of Transversely Holomorphic Foliations, Essays on Geometry and Related Topics: Memoires dediés à André Haefliger, (eds. E. Ghys, P. de la Harpe, V. F. R. Jones, V. Sergiescu and T. Tsuboi) Monographie de l'Enseignement Mathématique, 38, 2001, 287–319.
  • A. Haefliger, Feuilletages sur les variétés ouvertes, Topology, 9 (1970), 183–194.
  • J. L. Heitsch, A Residue Formula for Holomorphic Foliations, Michigan Math. J., 27 (1980), 181–194.
  • G. Raby, Invariance des classes de Godbillon-Vey par $C^1$-difféomorphismes, Ann. Inst. Fourier (Grenoble), 38 (1988), 205–213.
  • D. Sullivan, On the ergodic theory at infinity of an arbitrary discrete group of hyperbolic motions, Riemann surfaces and related topics: Proceedings of the 1978 Stony Brook Conference, State Univ. New York, Stony Brook, N.Y., 1978, Ann. of Math. Stud., 97, Princeton Univ. Press, Princeton, N.J., 1981, 465–496.
  • T. Tsuboi, On the foliated products of class $C^1$, Ann. Math., 130 (1989), 227–271.
  • P. Tukia, On two-dimensional quasiconformal groups, Ann. Acad. Sci. Fenn. Ser. A I Math., 5 (1980), 73–78.